# SDR FDEA201708312435

- Difficulty date: August 31, 2017
- Submitted: September 19, 2017
- Operation: Air carrier
- Aircraft: N586FE
- Make and model: Doug MD-11F
- Aircraft serial: 48487
- Aircraft time: 82,183 hours, 19,039 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Cargo Track
- Part number: ADA83901
- Condition: Cracked
- Location: Bs 755
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO TRACK AT BS 755, RBL 8.5 FOUND CRACKED.  THE CARGO TRACK WAS REPLACED BETWEEN BS 725 TO 765 IAW SRM 53-00-52-2R, FIG 201, REPAIR 1.  THE REPAIR WAS CLASSIFIED AS MAJOR IAW GMM 6-2-100.
